# SDR IPXA2016051503355

- Difficulty date: April 24, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7164502
- Condition: Corroded
- Location: Bs 2140 L44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FUSELAGE SKIN CORRODED UNDER APU EXHAUST HEAT SHIELD.  REPAIRED FUSELAGE SKIN BS 2130-2140 BETWEEN L43B AND L45B RT SIDE IAW EA 011-5330-01-A6231, REV IR AND EO MD11-5330-60735-A.
